# SDR VNAA0011003

- Difficulty date: November 3, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 14,794 hours, 13,549 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 870004MODA
- Part serial: 101
- Condition: Failed
- Location: Pseu
- Part time: 10,652 hours, 9,433 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A GEAR WARNING HORN CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
